The adverse effects of nonsteroidal anti-inflammatory drugs (NSAIDs) on the upper gastrointestinal tract are well described. Evidence also shows that NSAIDs can be harmful to the small intestine. The use of NSAIDs has been associated with small intestinal strictures, ulcerations, perforations, diarrhea, and villous atrophy. Herein we present a case of NSAID-induced enteropathy with multiple diaphragm-like strictures that involved the distal 35 cm of ileum and review the literature of other cases of NSAID-induced enteropathy in which biopsy specimens were obtained for histologic analysis to rule out other causes. The prevalence of NSAID-induced enteropathy is unknown. Diagnosis can be made by endoscopy or at abdominal exploration. The role of radionuclide scans for diagnosis remains unclear. The pathogenesis is likely multifactorial. Mucosal diaphragms may be specific for NSAID-related disease. Treatment options for NSAID-induced enteropathy are discussed.